# SDR DL76G060469

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 18,456 hours, 8,119 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Tuning Unit
- Part number: G740027
- Part serial: 4331
- Condition: Malfunctioned
- Location: Nr 1 Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 1 VHF COM RADIO DISPLAY BLANKED DURING TAXI OUT.  REPLACED CAPT VHF TUNING HEAD.  CHECKS GOOD.
